# SDR SWI2023F00272

- Difficulty date: June 15, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AT FS280.00 CORRODED     (C-CHECK RO 8/31/2023)    INSTALLED NEW COCKPIT FLOOR SUPPORT AT FS280. REF: CRJ-700 SRM 51-42-06-001-001-A01,CRJ-700 SRM 51-42-21-001-001-A01 AND DWG. CC670-34010 REV -K. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
